Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 82, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Dec 27, 2015, 12:49 PM EST for Harrison County, Washington County, Indiana. It took effect at Dec 27, 2015, 6:39 PM EST. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 12:49 PM EST (17:49 UTC)
- In effect from
- Dec 27, 2015, 6:39 PM EST
- Expired
- Dec 29, 2015, 10:07 AM EST
- In force
- 39 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Harrison County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 53 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blue River (IN) at Fredericksburg (FRDI3). The gauge peaked at 21.17 ft at Dec 28, 2015, 2:00 AM EST.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03302800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
222
WGUS43 KLMK 271749
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
1249 PM EST SUN DEC 27 2015
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Indiana...
Blue River at Fredericksburg
affecting the following counties in Indiana...Harrison...Washington.
.Heavy rain over the last several hours will cause the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
INC061-175-280449-
/O.NEW.KLMK.FL.W.0082.151227T2339Z-151229T1507Z/
/FRDI3.1.ER.151227T2339Z.151229T0600Z.151229T0907Z.NO/
1249 PM EST SUN DEC 27 2015
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Blue River at Fredericksburg.
* from this evening to Tuesday morning.
* At 12:30 PM Sunday the stage was 10.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 22.4 feet by early Tuesday morning.
* Impact...At 22.0 feet...Backroads in town flood. Water approaches US
150.
* Flood History...This crest compares to a previous crest of 22.5
feet on Apr 24 2011.
&&
LAT...LON 3855 8595 3862 8606 3846 8628 3823 8636
3817 8625 3840 8615
$$4 follow-up statements
931
WGUS83 KLMK 280238
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
938 PM EST SUN DEC 27 2015
...The Flood Warning continues for the following rivers in Indiana...
Blue River at Fredericksburg
affecting the following counties in Indiana...Harrison...Washington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
INC061-175-282038-
/O.EXT.KLMK.FL.W.0082.000000T0000Z-151229T1420Z/
/FRDI3.1.ER.151228T0202Z.151229T0600Z.151229T0820Z.NO/
938 PM EST SUN DEC 27 2015
The Flood Warning continues for
the Blue River at Fredericksburg.
* until Tuesday morning.
* At 9:30 PM Sunday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.4 feet by
early Tuesday morning. The river will fall below flood stage
Tuesday morning.
* Impact...At 22.0 feet...Backroads in town flood. Water approaches US
150.
* Flood History...This crest compares to a previous crest of 21.4
feet on Dec 22 2013.
&&
LAT...LON 3855 8595 3862 8606 3846 8628 3823 8636
3817 8625 3840 8615
$$978
WGUS83 KLMK 281535
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1035 AM EST MON DEC 28 2015
...The Flood Warning continues for the following rivers in Indiana...
Blue River at Fredericksburg
affecting the following counties in Indiana...Harrison...Washington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
INC061-175-290535-
/O.EXT.KLMK.FL.W.0082.000000T0000Z-151229T1842Z/
/FRDI3.1.ER.151228T0202Z.151228T0700Z.151229T1242Z.NO/
1035 AM EST MON DEC 28 2015
The Flood Warning continues for
the Blue River at Fredericksburg.
* until Tuesday afternoon.
* At 9:30 AM Monday the stage was 18.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday and continue to
rise to near 20.5 feet by Tuesday morning.
* Impact...At 20.0 feet...Water enters basement in building near the
river.
&&
LAT...LON 3855 8595 3862 8606 3846 8628 3823 8636
3817 8625 3840 8615
$$
MRC584
WGUS83 KLMK 290419
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1119 PM EST MON DEC 28 2015
...The Flood Warning continues for the following rivers in Indiana...
Blue River at Fredericksburg
affecting the following counties in Indiana...Harrison...Washington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
INC061-175-291842-
/O.CON.KLMK.FL.W.0082.000000T0000Z-151229T1842Z/
/FRDI3.1.ER.151228T0202Z.151228T0700Z.151229T1242Z.NO/
1119 PM EST MON DEC 28 2015
The Flood Warning continues for
the Blue River at Fredericksburg.
* until Tuesday afternoon.
* At 10:30 PM Monday the stage was 16.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday and continue to
rise to near 20.5 feet by Tuesday at noon. The river will fall
below flood stage by Tuesday afternoon.
* Impact...At 20.0 feet...Water enters basement in building near the
river.
* Flood History...This crest compares to a previous crest of 20.4
feet on May 3 2010.
&&
LAT...LON 3855 8595 3862 8606 3846 8628 3823 8636
3817 8625 3840 8615
$$879
WGUS83 KLMK 291238
FLSLMK
MRCMRCMFLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 AM EST TUE DEC 29 2015
...The Flood Warning is cancelled for the following rivers in
Indiana...
Blue River at Fredericksburg
affecting the following counties in Indiana...Harrison...Washington.
INC061-175-291308-
/O.CAN.KLMK.FL.W.0082.000000T0000Z-151229T1842Z/
/FRDI3.1.ER.151228T0202Z.151228T0700Z.151228T1135Z.NO/
738 AM EST TUE DEC 29 2015
The flood warning is cancelled for
the Blue River at Fredericksburg.
* At 6:30 AM Tuesday the stage was 17.6 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 6:35 AM Monday.
* Forecast...The river will continue to fall to 9.8 feet by Wednesday
morning.
&&
LAT...LON 3855 8595 3862 8606 3846 8628 3823 8636
3817 8625 3840 8615
$$
MRCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 27, 12:22 PM EST, 27 minutes earlier.
Area forecast discussion, Dec 27, 12:22 PM EST, 27 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1222 PM EST SUN DEC 27 2015
...Updated Aviation Discussion...
...Forecast Update...
Updated 1125 AM EST Sun Dec 27 2015
Earlier line of showers/storms has weakened, but showers continue to
train north of the Western Kentucky and Bluegrass Parkways. Heavy
rain threat is by far the greatest where precip is ongoing, but
still expect these showers to expand to the south and east through
the day. Text forecasts are well on track, but grids have been
tweaked to show a sharper cutoff in the precip and slightly delay
the southward expansion.
Updated 920 AM EST Sun Dec 27 2015
Line of moderate to at times heavy rainfall starting to stall along
the Ohio River. Could start to see some flash flooding if these half
inch to inch per hour rain rates continue for too much
longer...especially in areas where flash flood guidance is
relatively low. Decided to go ahead and match up with a flash flood
watch across roughly our northern forecast area. This watch will be
for now through Monday evening. At the same time, filled in the rest
of the region with a watch for Monday, given the intense rains
expected ahead of a cold front, falling over already saturated
grounds. Updated products out shortly.
Updated 845 AM EST Sun Dec 27 2015
Had some briefly interesting reflectivity patterns over southern
Indiana earlier, but they have merged more into a line now, roughly
along the cold front. Will continue to monitor cells that are right
along the front for any strengthening, but otherwise should just be
a soggy morning north of the Parkways. Hourly rain rates continue to
support no need for a flash flood watch. However we are being set up
for a better chance Monday because of these rains. We may issue a
watch before the afternoon package, covering the threat for intense
rainfalls with the line that moves through here Monday. Given that
all parts of our forecast area now have received some rains these
last few days, would lean toward that watch covering the entire
forecast area.
.SHORT TERM (Now through Monday)...
Issued 249 AM EST Sun Dec 27 2015
...Active Weather Through Monday Night...
...Winter Temperatures Return Late Next Week...
As of 3 am, surface analysis showed a frontal boundary draped
west/east from southern Illinois to central Indiana and northwest
Ohio. South of this feature, the warm sector over southern
Indiana and central Kentucky was characterized by near record warmth.
In fact, the temperature at Louisville International Airport was 70
degrees at 2 am, one degree shy of the record high for today and an
incredible 42 degrees above the normal low of 28 for late December.
This crazy warm December weather is being fueled by an anomalously
deep upper level closed low along the Texas/Mexico border, which is
pumping rich Gulf moisture ahead of it along the MS River Valley.
As this moisture hits the front, a tight frontogenetical band of
rain showers and embedded showers has developed, but largely has
stayed to our north. Minus a few warm advective showers breaking out
across central Kentucky, it has been dry so far this morning.
For today, the aforementioned front will slowly sag southward, the
emphasis on slow. A time trend analysis of the model data shows a
slowing trend, but we have confidence that by late morning and early
afternoon, the front should be near the Ohio River, then drop toward
southern Kentucky by late this evening. Before it does, temperatures
will remain near record warm with max readings in the upper 60s
(north) to mid 70s (south). For the northern areas, this will occur
early, then readings will fall during the afternoon with the frontal
passage.
Plan on widespread showers and a few thunderstorms along/behind the
front. Hi-res model data is capturing the ongoing rain fairly well,
so leaned on that for POPs today. North of the KY Parkways stand the
best chance for several hours of moderate to occasionally heavy rain
with the highest totals expected over southern Indiana. Rainfall
totals through midnight will vary from 1/2 to locally 1.5 inches
across southern Indiana. 1, 3 and 6-hour Flash Flood Guidance varies
from 1.5 to 3 inches, so will hold off a Flood Watch today, however
there may be localized water issues in any perkier or training
shower/storm.
.LONG TERM (Monday Night through Saturday)...
Issued at 302 AM EST Sun Dec 27 2015
The focus in the long term period is on the potential for strong to
severe storms Monday afternoon/evening, including flash flooding.
By Monday morning, the closed upper low is likely to be over
northern Texas while at the surface, a sub-1000 mb low pressure
system should be near Tulsa, OK. A large swath of precipitation will
arc around this system, from New Orleans northwestward to Kansas
City. Locally, our front will likely be near the TN/KY border but it
will lift back north again as the surface low tracks to central
Missouri.
The dynamics with this system are impressive, with very strong winds
at 850 mb /65+ kts/. Even at 925 mb, model data is showing winds to
be near 50 kts. The low-level turning is quite impressive with
easterly flow at the surface, but quickly veers to the south just
off the surface.
By early afternoon, a line of convection should be coming into
western Kentucky. The impressive shear combined with MUCAPE of 300-
500 J/kg (sufficient in cool season) could favor strong to severe
storms. Where the warm front eventually set ups (how far north it
gets) will dictate how much of our area could see severe weather. At
this time, southern KY looks most favored though our confidence
remains below normal. Damaging winds would be the biggest threat but
quick spin-up tornadoes are not out of the question either. The time
frame looks to be mid afternoon to early evening.
Our higher confidence lies in the heavy rainfall associated with
this line. While it should be progressive, it will also contain
intense rainfall rates, with 1 to 2 inches (locally higher?) falling
in a much shorter time frame. A Flash Flood Watch is probably going
to be needed to cover the Monday PM system. For flooding on our area
rivers, see the hydrology discussion below.
Precipitation should quickly end west to east Monday night, giving
way to a much needed dry day on Tuesday. Temperatures in the wake of
the system will still be above normal, but only by 5 to 10 degrees.
For Tuesday night and Wednesday, a southern stream system will track
from the Gulf Coast to the Carolinas, brushing parts of
southern/southeast Kentucky. The trend with this system has been to
stay further away, so POPs were nudged down by 10-20 percent on
average. North of KY Parkways may end up dry for Wednesday, but will
let the model consensus ride for now.
Finally, a surge of seasonably cold air will arrive just in time for
2016. We'll have a couple dry days to round out the week with highs
in the upper 30s to mid 40s. Overnight lows will fall back into the
20s.
&&
.HYDROLOGY...
Updated 303 AM EST Sun Dec 27 2015
Recent rainfall totals have varied from 1 to locally 3 inches,
mainly across southern Kentucky. However, we have a couple more
rounds of rain to get through before a break in the weather pattern
takes place. Between now and Monday night, an additional 1.5 to 3
inches may fall, with the highest totals across southern Indiana.
This rain should come in 2 batches, the first being today with the
front dropping south. The second will be with an line of
showers/storms Monday night.
Significant rises have already taken place on area rivers, streams
and creeks with a few already in minor flood. Agricultural land is
well saturated so additional rainfall will only make matters worse.
Finally, even the main stem of the Ohio from Markland Lock to Tell
City will see significant rises that will last through this week and
beyond. There's lots of water that will need to work through the
river systems.
Those with hydrologic interests along rivers, streams and creeks are
urged to stay tuned for the latest updates and forecasts.
&&
.AVIATION (18Z TAF Update)...
Updated at 1220 PM EST Sun Dec 27 2015
Poor flying conditions expected thanks to a slow-moving front that
now rests between KSDF and a KBWG/KLEX line, closer to the former.
Winds at KSDF have become northerly this hour with cigs into the IFR
range. Expect these conditions eventually to make it to the other
terminals and they should remain with low cigs through the night.
Winds will change from southwesterly ahead of the front to northerly
and then all sites should go northeasterly by evening. Winds will
continue turning during the day as a surface low approaches the
Midwest. This low should spawn a line of thunderstorms that will
move through late in SDF's TAF period.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch through Monday evening for KYZ023>043-045-053.
Flash Flood Watch from Monday morning through Monday evening for
KYZ046>049-054>057-061>067-070>078-081-082.
IN...Flash Flood Watch through Monday evening for INZ076>079-083-084-
089>092.
&&
Updates........RAS/RJS
Short Term.....ZT
Long Term......ZT
Hydrology......ZT
Aviation.......RJSHazardous weather outlook, Dec 27, 9:47 AM EST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 947 AM EST SUN DEC 27 2015 KYZ046>049-054>057-061>067-070>078-081-082-281500- WASHINGTON-MERCER-JESSAMINE-CLARK-MARION-BOYLE-GARRARD-MADISON- BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON- ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WILMORE...WINCHESTER...LEBANON...DANVILLE... LANCASTER...RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE... HORSE CAVE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...SALEM...BURKESVILLE...ALBANY 947 AM EST SUN DEC 27 2015 /847 AM CST SUN DEC 27 2015/ ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING WEATHER SYSTEM WILL BRING SCATTERED TO NUMEROUS SHOWERS ALONG WITH A FEW THUNDERSTORMS TO THE AREA TODAY. THE MAIN THREATS WITH THESE SHOWERS WILL BE BRIEF MODERATE TO HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STRONG WEATHER SYSTEM IS POISED TO AFFECT THE REGION ON MONDAY AND MONDAY EVENING. A LINE OF THUNDERSTORMS IS FORECAST TO MOVE THROUGH...SOME OF WHICH MAY BE STRONG TO SEVERE. THE GREATEST THREAT FOR SEVERE STORMS LOOKS TO BE ACROSS SOUTH CENTRAL KENTUCKY. THE MAIN THREAT WITH THE STRONGER STORMS WOULD BE DAMAGING WINDS. HEAVY RAINFALL AND INTENSE RAINFALL RATES WILL ALSO ACCOMPANY THIS LINE OF STORMS...AND COULD POSE A FLASH FLOODING PROBLEM. RAINFALL WITH THIS LINE MAY BE 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY FLOODING OR STRONG WINDS THROUGH MONDAY NIGHT. INZ076>079-083-084-089>092-KYZ023>043-045-053-281500- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-LARUE- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN... MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE... HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH... BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS... LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY... BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE... CAMPBELLSBURG...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...HODGENVILLE 947 AM EST SUN DEC 27 2015 /847 AM CST SUN DEC 27 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING WEATHER SYSTEM WILL BRING SHOWERS AND SOME THUNDERSTORMS TO THE AREA TODAY. 1 TO 2 INCHES OF RAIN IS EXPECTED TO FALL...THE HIGHEST AMOUNTS ALONG AND NORTH OF THE OHIO RIVER. THIS MAY CAUSE LOCALIZED WATER ISSUES...INCLUDING RISES ON CREEKS AND STREAMS AND PONDING ON ROADWAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STRONG WEATHER SYSTEM IS POISED TO AFFECT THE REGION ON MONDAY AND MONDAY EVENING. A LINE OF THUNDERSTORMS IS FORECAST TO MOVE THROUGH...SOME OF WHICH MAY BE STRONG TO SEVERE. THE GREATEST THREAT FOR SEVERE STORMS LOOKS TO BE ACROSS SOUTH CENTRAL KENTUCKY. THE MAIN THREAT WITH THE STRONGER STORMS WOULD BE DAMAGING WINDS. HEAVY RAINFALL AND INTENSE RAINFALL RATES WILL ALSO ACCOMPANY THIS LINE OF STORMS...AND COULD POSE A FLASH FLOODING PROBLEM. RAINFALL WITH THIS LINE MAY BE 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY FLOODING OR STRONG WINDS THROUGH MONDAY NIGHT. ZBT/RJS
In the hours before
Local storm report, Dec 27, 11:34 AM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 AM EST SUN DEC 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM FLOOD 3 NNE LOUISVILLE 38.26N 85.72W
12/27/2015 JEFFERSON KY BROADCAST MEDIA
FRANKFORT AVENUE NEAR RIVER ROAD CLOSED DUE
TO STANDING WATER.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Dec 27, 12:36 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 PM EST SUN DEC 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM FLASH FLOOD 1 NNE HUNTINGBURG 38.31N 86.95W
12/27/2015 DUBOIS IN LAW ENFORCEMENT
A SECTION OF THE NORTHBOUND LANE OF HIGHWAY
231 IN HUNTINGBURG IS COVERED BY HIGH WATER.
DRIVERS HAVE TO MOVE TO THE SOUTHBOUND LANE
TO MAKE IT THROUGH.
&&
MRCLocal storm report, Dec 27, 12:40 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1240 PM EST SUN DEC 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM FLOOD 1 E MIDDLETOWN 38.24N 85.50W
12/27/2015 JEFFERSON KY EMERGENCY MNGR
REPORT OF HIGH WATER ON ONE OF THE RAMPS TO
THE GENE SNYDER FROM SHELBYVILLE RD. A FEW
OTHER MORE ISOLATED STREETS HAVE HIGH WATER
ACROSS THE COUNTY.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Dec 27, 12:44 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1244 PM EST SUN DEC 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM FLASH FLOOD FREDERICKSBURG 38.43N 86.19W
12/27/2015 WASHINGTON IN LAW ENFORCEMENT
SOME ROADS IN FREDERICKSBURG ARE CLOSED DUE
TO HIGH WATER.
&&
MRCLocal storm report, Dec 27, 12:45 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 PM EST SUN DEC 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM FLASH FLOOD NEW PEKIN 38.50N 86.02W
12/27/2015 WASHINGTON IN LAW ENFORCEMENT
SOME ROAD IN PEKIN ARE CLOSED DUE TO HIGH
WATER.
&&
MRCLocal storm report, Dec 27, 12:47 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1247 PM EST SUN DEC 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM FLOOD 1 SSE PEWEE VALLEY 38.30N 85.48W
12/27/2015 OLDHAM KY 911 CALL CENTER
HIGHER WATER IN TYPICAL FLOOD PRONE
SPOTS...ASH AVENUE. DISPATCH ALSO REPORTS
WATER OVER ROAD AT WIANO DR AND MOODY LANE
AS WELL AS HWY 524 AND 18 MILE CREEK ROAD IN
WESTPORT.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:04 AM EST | Special Weather Statement | LMK | Crawford, Scott, Washington | 26 min |
| Dec 27, 9:19 AM EST | Flash Flood Watch | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 35 hr |
| Dec 27, 10:16 AM EST | Flash Flood Warning | LMK | Clark, Crawford, Dubois, Harrison, Jefferson, Orange and 3 more | 3 hr |
| Dec 27, 10:20 AM EST | Areal Flood Advisory | LMK | Clark, Crawford, Floyd, Harrison, Perry | 115 min |
| Dec 27, 11:43 AM EST | Areal Flood Warning | LMK | Clark, Floyd | 3 hr |
| Dec 27, 12:20 PM EST | Areal Flood Advisory | LMK | Floyd, Harrison, Perry | 3 hr |
| Dec 27, 1:07 PM EST | Areal Flood Advisory | LMK | Clark, Crawford, Dubois, Harrison, Jefferson, Orange and 3 more | 3 hr |
| Dec 27, 2:39 PM EST | Areal Flood Advisory | LMK | Clark, Floyd | 111 min |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.